A multidimensional integral inequality for monotone functions of several variables

Pečarić, Josip E. and Perić, Ivan and Persson, Lars Erik: A multidimensional integral inequality for monotone functions of several variables. Acta scientiarum mathematicarum, (62) 3-4. pp. 407-412. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_003_004_407-412.pdf
Hozzáférés joga: Campus

Download (889kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
Page Range: pp. 407-412
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 412. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15625

Actions (login required)

View Item View Item